Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Asthmatic and diabetic, has severe diarrhoea, nausea, body ache, dizziness. Blood and urine clear. Treatment?

Hello my mum has had sever diorreah and nausea feeling for over two weeks. She s a chronic bronchital asthmatic and also diabetic. She has just been weaned off prendislone tablets related to her breathing problems. She doesn t feel to eat and her body is aching and her head feels light and dizzy. We took her to casualty two days ago and thy said she was de hydrated and gave her a drip and something for the sickness and sent us home after three hours. Her bloods were all clear and urine was ok. But her diorreah is really bad again. What shall we do pls can you give some advise. Thanks really appreciated.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
As your mother is diabetic and chronic asthmatic, it is no wonder to get infections in such chronic diseases when body's immune is compromised. Sever diarrhea and nausea suggests gastroenteritis which can be viral or bacterial. Continuous diarrhea dehydrates body and may show sign of dizziness and light headedness, So every diarrhea should be treated with water and electrolyte replacement. You may also use loperamide for diarrhea.
You are advised to get stool analysis so that it can be treated with proper antibiotics if needed.
Hope it helps.
Take Care!
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor